# SDR ASAA201902258321

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,031 hours, 13,093 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Fmc
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TOP OF DESCENT PRIOR TO DCA RIGHT SIDE DATA DISAPPEARED FROM RIGHT EADI. MAP YELLOW WARNING ILLUMINATED. FMC R REMAINED ILLUMINATED GREEN. GROUNDED - YES. ACCOMP B737-800 FIM 34-61 TASK 836 RESET FMC CB'S AND OPS CK NORMAL.
